# SDR ZZDA2011316

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD FORWARD EXIT SIGN FELL OFF.  RESECURED AS REQUIRED.
